← Return to Red Eyes (surrounding skin)

Discussion
alexsteph (@alexsteph)

Red Eyes (surrounding skin)

Skin Health | Last Active: May 29, 2019 | Replies (12)

Comment receiving replies
@alexsteph

So, my derm suggested it was an allergic reaction to a makeup product – concealer or something. But I'm really not a big makeup-wearer so I must admit I was skeptical about that. Regardless, he prescribed me to 3 days (day and night application) of Advantan Ointment "Methyprednisolone Aceponate" which has worked a miracle. I applied it at 2pm Tuesday and by 8pm that night it was remarkably better. By now, Wednesday night, it's almost completely gone.

Additionally, I might've had some luck finding out what my allergen is – linseed oil. I'm an oil painter and have started using a new linseed oil to dilute my paints. I noticed this afternoon that after painting for 1-2hrs that my eyes were redder, so I put it all away and gave it some time, and now, the redness (with the help of the cream) has died down a lot. I went back through my camera roll, and found that almost every photo I've taken of my eyes has been right after update photos of my paintings. It's just a guess, but I think now that I have this cream, I might give it a test on the weekend

Jump to this post


Replies to "So, my derm suggested it was an allergic reaction to a makeup product - concealer or..."

So glad you are getting clues about a possible allergic reaction and that the topical is helping. Your topical is supressing your allergic reaction and yes is a miracle for getting relief but not getting to the root of the problem If you believe you are having an allergic reaction please if you can find the money get the 5 Day Extended Patch Test. If you have one allergy you will have more and your symptoms become more severe with each contact. Not all dermatologists are licensed to perform this test. They get a special license from the test kit companies and they limit the licensed doctors in each area. This test gave me my life back! I was treated topically for 10 years, just like you are doing now. Yes I would temporary relief from my symptoms only to have them reappear more severly. A vicious cycle because I was only treating the symptoms and not eliminating the cause.